# SDR 08FDEA00667

- Difficulty date: February 29, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 652956711
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR DITCH PAN ASSY FWD AND AFT CHORD ANGLES ARE CRACKED BS 1177 - 1883, LBL 47 -64,  WL 208.  REPLACED FWD AND AFT CHORD ANGLES IAW DWG 65-29548.  THIS IS CLASSIFIED AS A MINOR REPAIR.
